# SDR ASAA2023031442370

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,119 hours, 11,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER HAS COME OFF IN AFT GALLEY BY A/C RT TRASH BIN. GROUNDED - YES. RE-SECURED EXIT SIGN LIGHT LENS PER B737-800 AMM 33-51-01. NO DEFECTS NOTED.
